# SDR 07FDEA00895

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,143 hours, 17,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DAMAGED HOLES ON LT WING TOP SKIN, REAR SPAR, RIB 4-5.  REPAIR WAS PERFORMED BY REAMING UP HOLE 248 IAW EA 6-5720-103430 AND RAS/BAE/1003766/2006 ISSUE "A".
